MathSciNet Relay Station
MathSciNet bibliographic data
MR715399 58F07
Dorizzi, B.; Grammaticos, B.; Ramani, A. A new class of integrable systems. J. Math. Phys. 24 (1983), no. 9, 2282–2288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement